# SDR ASOA20150828160

- Difficulty date: August 28, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 36,765 hours, 28,650 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14523918001
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,   CARGO DOOR LOWER SKIN WAS FOUND TO BE CORRODED.  MAINTENANCE R & R THE SKIN IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
